EconPapers    
Economics at your fingertips  
 

An existence result for a semipositone problem with a sign changing weight

Jaffar Ali and R. Shivaji

Abstract and Applied Analysis, 2006, vol. 2006, 1-5

Abstract:

We establish an existence result on positive solution for a class of reaction-diffusion equation with semipositone structure. In particular, our results apply to the diffusive logistic equation with a class of sign changing weight and constant yield harvesting. We establish the result via the method of subsuper solutions.

Date: 2006
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2006/070692.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2006/070692.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:070692

DOI: 10.1155/AAA/2006/70692

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:070692